# SDR DL757061042

- Difficulty date: December 18, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 49,625 hours, 22,486 cycles
- Engine: Pwa PW2037
- Engine time: 48,288 hours, 22,054 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716561
- Condition: Failed
- Location: Nr 1
- Part time: 48,288 hours, 22,054 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: C

## Discrepancy

WINDING UP FOR T/O HEARD AUDIBLE ENGINE SURGE/STALL PASSENGERS OBSERVED FLAMES COMING FROM LEFT ENGINE.  A/C RETURNED TO GATE.  MTC INSPECTED TAIL PIPE FOUND BB SIZED DEBRIS.  WILL NEED ENGINE CHANGE.  REPLACED NR 1 ENG PER ROUTINE CARD DECK TRANS 6T103.
